Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Which cream can I use for my facial skin problem ?

Hy doctor my name is umar and i have some skin problem on my face i am using betnovate n from 1 year and when i leave this cream then little part of my face become red and i feel burn there plzzz tell me that which cream should i use.I am 18 years old
Asked On : Fri, 10 Jun 2011
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
Welcome To HealthcareMagic forum,

Betnovate N is not a cream to be used on the face.Its a steroid cream and what you have developed following that is called STEROID INDUCED ROSACEA.This is not just because of abrupt stopping of the cream but a side effect of long term use of the cream.
Unfortunately such cream are given by quakes and pharmacist without proper prescription .Patients have no knowledge about such creams and they tend to use it for long.
I ,in my practice , get to see such cases very often.It is good that you have stopped the cream .Now since you have stopped this ,you might get irritation,burning sensation , photosensitivity, redness & pimples on face.It may even lead to fine lines and skin atrophy.Long term use aggravate this problem.So it is best to stop the use of this cream.
There are good options for treatment in such cases.But then you should get a good dermatologist and you should have good patience also ,as its a slow responding condition .
Various options for you are :
1) Good and religious use of water based sunscreen .
2) Tacrolimus cream to be applied locally.
3) Oral antibiotic tablets .
4) Oral retinoids (best option only in sever cases).
Oral retinoids would be needed if creams don't show a good response.Before taking retinoids one has to undergo some basic blood investigations and then if found suitable can be given.There are certain precautions also which needs to be taken .You should talk to your dermatologist in detail about this.

Creams like betnovate are like double edged sword ,they show a initial good response ,but are like poison to skin on long term use.

I would advice you to consult a good dermatologist and follow his advise based on what we have discussed above.

Hope this answers your query,if you have any further questions ,I'll be happy to answer them.

Dr.Bharat chawda
Answered: Fri, 10 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor